MathSciNet Relay Station
MathSciNet bibliographic data
MR1621741 (99e:55027) 55R35 (13A50 55S10)
Dwyer, W. G.; Wilkerson, C. W. Kähler differentials, the $T$-functor, and a theorem of Steinberg. Trans. Amer. Math. Soc. 350 (1998), no. 12, 4919–4930.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement